MAUDE Adverse Event Report: CAREFUSION NON-VENTED BLOOD SET

CAREFUSION NON-VENTED BLOOD SET
Model Number 2478-0000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The customer reported that on multiple occasions there was a leak which occurred around the extra port when the blood tubing was primed.There was no specific information given for the events.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of leaking around the ¿extra port¿ was confirmed.Visual inspection of the set noted no discernible damage or abnormalities.Examination under magnification of the area of separation revealed an uneven and scant distribution of bonding solvent on the separated tubing edge.Functional testing resulted in the tubing bonded into the inlet of the y-site smartsite was easily separated from the component.The cause of the separation and reported leak was determined to be an insufficient bonding solvent application during manufacture of the set.

Brand Name
NON-VENTED BLOOD SET
Common Device Name
BLOOD SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7848237
Report Number9616066-2018-01575
Device Sequence Number1535759
Product Code FPA
UDI-Device Identifier10885403235122
UDI-Public10885403235122
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2478-0000
Device Catalogue Number2478-0000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
O POSITIVE BLOOD BAG, THERAPY DATE UNK